Alert archive / Illinois / River Flood Warnings in 2011

River Flood Warning 44, NWS Lincoln, IL

June 27, 2011Cass County, Mason County, Illinois

NWS Lincoln, IL issued this river flood warning at Jun 27, 2011, 9:35 AM CDT for Cass County, Mason County, Illinois. It took effect at Jun 28, 2011, 7:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 27, 2011, 9:35 AM CDT (14:35 UTC)
In effect from
Jun 28, 2011, 7:00 PM CDT
Expired
Jun 28, 2011, 10:04 AM CDT
In force
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Cass County, IL, Mason County, IL

The radar

The Lincoln radar (KILX), 64 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sangamon River near Chandlerville (CDLI2).

Action stage
454 ft
Minor stage
456.6 ft
Moderate stage
459 ft
Major stage
462 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

503 
WGUS43 KILX 271435
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
935 AM CDT MON JUN 27 2011

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC017-125-280435-
/O.NEW.KILX.FL.W.0044.110629T0000Z-110701T1959Z/
/CDLI2.1.ER.110629T0000Z.110630T0000Z.110701T1359Z.UU/
935 AM CDT MON JUN 27 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SANGAMON RIVER NEAR CHANDLERVILLE.
* FROM TUESDAY EVENING TO FRIDAY AFTERNOON.
* AT  900 AM MONDAY THE STAGE WAS 454.2 FEET. 
* FLOOD STAGE IS 456.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE 
  TO RISE TO NEAR 457.4 FEET BY WEDNESDAY EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY FRIDAY MORNING.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

SANGAMON RIVER
 CHANDLERVILLE     457  454.2 MON 9 AM   455.7  457.1  457.3



$$
3 follow-up statements
171 
WGUS83 KILX 280142
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
842 PM CDT MON JUN 27 2011

...THE FLOOD WARNING REMAINS IN EFFECT FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON 
  COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. THE HEAVY RAINS
OF THE PAST FEW DAYS HAVE BROUGHT RIVER LEVELS UP ALONG THE SANGAMON
RIVER BASIN. AT CHANDLERVILLE...IT APPEARS A CREST CLOSE TO FLOOD 
STAGE OF 457 FEET WILL OCCUR BY WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC017-125-280212-
/O.CON.KILX.FL.W.0044.000000T0000Z-110701T1959Z/
/CDLI2.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
842 PM CDT MON JUN 27 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SANGAMON RIVER NEAR CHANDLERVILLE.
* AT 800 PM MONDAY THE STAGE WAS 455.2 FEET. 
* FLOOD STAGE IS 456.6 FEET.
* FORECAST...THE RIVER WILL CREST AT OR JUST BELOW FLOOD STAGE
  ON WEDNESDAY.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

SANGAMON RIVER
 CHANDLERVILLE     457  455.2 MON 8 PM   456.0  457.0  455.5



$$
452 
WGUS83 KILX 280216 CCA
FLSILX
FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
842 PM CDT MON JUN 27 2011

...THE FLOOD WARNING REMAINS IN EFFECT FOR THE FOLLOWING RIVER IN
ILLINOIS...

  SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON
  COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. THE HEAVY RAINS
OF THE PAST FEW DAYS HAVE BROUGHT RIVER LEVELS UP ALONG THE SANGAMON
RIVER BASIN. AT CHANDLERVILLE...IT APPEARS A CREST CLOSE TO FLOOD
STAGE OF 456.6 FEET WILL OCCUR BY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC017-125-280212-
/O.COR.KILX.FL.W.0044.000000T0000Z-110701T1959Z/
/CDLI2.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
842 PM CDT MON JUN 27 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SANGAMON RIVER NEAR CHANDLERVILLE.
* AT 800 PM MONDAY THE STAGE WAS 455.2 FEET.
* FLOOD STAGE IS 456.6 FEET.
* FORECAST...THE RIVER WILL CREST AT OR JUST BELOW FLOOD STAGE
  BY WEDNESDAY.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

SANGAMON RIVER
 CHANDLERVILLE  456.6 455.2 MON 8 PM   456.0  456.6  455.5



$$
SMITH
395 
WGUS83 KILX 281504
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1004 AM CDT TUE JUN 28 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON 
  COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC017-125-281534-
/O.CAN.KILX.FL.W.0044.000000T0000Z-110701T1959Z/
/CDLI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1004 AM CDT TUE JUN 28 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SANGAMON RIVER NEAR CHANDLERVILLE.
* AT  900 AM TUESDAY THE STAGE WAS 455.4 FEET. 
* FLOOD STAGE IS 456.6 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 455.8 FEET 
  THIS EVENING.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

SANGAMON RIVER
 CHANDLERVILLE     457  455.4 TUE 9 AM   455.8  455.2  454.4



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 27, 6:46 AM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, Jun 27, 6:46 AM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
646 AM CDT MON JUN 27 2011

.DISCUSSION...
ISSUED 222 AM CDT MON JUN 27 2011

FIRST OF TWO BOW ECHO SYSTEMS STILL LINGERS ACROSS THE EAST
CENTRAL CWA...HAVING FORMED A MORE EAST-WEST ORIENTATION ALONG A
WIND SHIFT LINE. THE SECOND...AND MORE POWERFUL...SQUALL LINE HAS
BEGUN PUSHING ACROSS THE FAR WESTERN CWA...HAVING ORIGINATED
ACROSS THE PLAINS SEVERAL HOURS AGO. THIS SYSTEM HAS PRODUCED
WINDS AS HIGH AS 80 MPH AROUND QUINCY...ALTHOUGH LATEST INFRARED
SATELLITE IMAGERY SHOWING A BIT OF WARMING TOPS WITH THIS MCS.
AWIPS TIME-OF-ARRIVAL TOOL PUSHES THIS ACROSS THE CWA BY AROUND
SUNRISE.

MAIN QUESTION BECOMES ON REDEVELOPMENT LATER THIS AFTERNOON. CWA
SHOULD BE IN THE WARM SECTOR BY EARLY AFTERNOON AHEAD OF A COLD
FRONT COMING IN FROM THE PLAINS. SPECIFIC LOCATIONS OF DEVELOPMENT
WILL BE A BIT TRICKY WITH LINGERING BOUNDARIES...SO WILL CONTINUE
WITH PREVIOUS FORECAST OF GENERAL POPS THIS MORNING...AND LIKELY
POPS THIS AFTERNOON. SHOULD BE A QUICK TAPERING OF THE STORMS FROM
WEST TO EAST THIS EVENING...WITH A FEW STORMS LINGERING NEAR THE
INDIANA BORDER AROUND MIDNIGHT. HIGH PRESSURE WILL THEN BUILD INTO
THE MIDWEST TUESDAY...LINGERING INTO THE FIRST PART OF WEDNESDAY.

DUE TO DEALING WITH THE ONGOING ACTIVITY...NO CHANGES ARE BEING MADE
TO THE FORECAST BEYOND WEDNESDAY.

GEELHART

&&

.AVIATION...
ISSUED 646 AM CDT MON JUN 27 2011...FOR THE 12Z TAFS

THE STORMS PRIMARILY HAVE MOVED EAST OF THE TAF SITES THIS
MORNING. RADAR AND SATELLITE TRENDS SHOW LIGHT RAIN WILL
OVERSPREAD SPI AND DEC FOR MUCH OF THE MORNING...WITH CMI/BMI/PIA
ON THE NORTHERN FRINGE OF THE STEADY PRECIP. PIA HAS SEEN IFR CIGS
DEVELOP AT 400 FT...BUT THOSE CLOUDS SHOULD LIFT QUICKLY THIS
MORNING WITH MIXING OF THE LOWERS LEVELS. WILL KEEP VCSH AT THE
NORTHERN TAFS...UNTIL THIS AFTERNOON WHEN THE COLD FRONT IS
EXPECTED TO ARRIVE FROM THE WEST.

AS THE FRONT PROGRESSES FROM WEST TO EAST...ANOTHER ROUND OF
STRONG TO SEVERE STORMS IS EXPECTED ACROSS ALL OF CENTRAL
ILLINOIS. THE PRIMARY HAZARDS WILL BE HAIL... DAMAGING WIND AND
FLASH FLOODING. WILL ONLY INCLUDE VCTS AND VFR CONDITIONS UNTIL
THE TIMING BECOMES BETTER DEFINED.

WINDS WILL START OFF SSE...THEN BECOME SSW AND INCREASE TO 10-14KT
AT TIMES. WINDS WILL TURN NORTHWEST THIS EVENING BEHIND THE FRONT.

SHIMON
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 27, 6:18 AM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
618 AM CDT MON JUN 27 2011

ILZ029-036-037-040-041-047-049-050-281100-
CASS-FULTON-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-TAZEWELL-
618 AM CDT MON JUN 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
THIS EVENING AS A COLD FRONT MOVES ACROSS CENTRAL ILLINOIS. THE MAIN
HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS.
AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO
REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES.

MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN
IN FLOOD THROUGH THIS WEEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

ILZ027-028-030-031-038-042>046-048-051>057-061>063-066>068-073-
281100-
CHAMPAIGN-CHRISTIAN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-KNOX-LAWRENCE-LOGAN-MACON-MARSHALL-
MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-STARK-VERMILION-
WOODFORD-
618 AM CDT MON JUN 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
THIS EVENING AS A COLD FRONT MOVES ACROSS CENTRAL ILLINOIS. THE MAIN
HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS.
AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO
REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

ILZ071-072-281100-
CLAY-RICHLAND-
618 AM CDT MON JUN 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING AS A
COLD FRONT MOVES ACROSS CENTRAL ILLINOIS. THE MAIN HAZARDS WILL BE
FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE
RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY
ALERT TO FLASH FLOODING POSSIBILITIES.

THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN ABOVE FLOOD
THROUGH MUCH OF THIS WEEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

SHIMON

In the hours before

Special weather statement, Jun 27, 4:47 AM CDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
447 AM CDT MON JUN 27 2011

ILZ045-046-055>057-062-063-067-068-271045-
CHAMPAIGN-CLARK-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-JASPER-
VERMILION-
447 AM CDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR CLARK...CRAWFORD...CUMBERLAND...
EASTERN CHAMPAIGN...EASTERN COLES...EASTERN DOUGLAS...EDGAR...JASPER
AND VERMILION COUNTIES UNTIL 545 AM CDT...

AT 443 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RANTOUL TO MATTOON
TO NEWTON...MOVING EAST AT 40 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  DANVILLE...
  PARIS...
  MARSHALL...
  NEWMAN...
  HOMER...
  GREENUP...
  BROADLANDS...
  HIDALGO...

OTHER LOCATIONS AFFECTED INCLUDE...BUSHTON...MURDOCK...ROYAL...
LONGVIEW...FAIRGRANGE AND WOODBURY.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3890 8752 3886 8755 3887 8836 3921 8834
      4029 8806 4031 8753 3935 8752 3931 8761
      3921 8757 3914 8765 3896 8751
TIME...MOT...LOC 0945Z 270DEG 34KT 4027 8792 3970 8809
          3893 8834

SHIMON
Local storm report, Jun 27, 4:56 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
456 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     TSTM WND GST     5 SW PEORIA             40.69N 89.68W
06/26/2011  M61.00 MPH       PEORIA             IL   ASOS

1135 PM     HAIL             ARMINGTON               40.34N 89.31W
06/26/2011  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

            HAIL FELL FOR 5 MINUTES

1205 AM     TSTM WND GST     1 S LATHAM              39.95N 89.16W
06/27/2011  E60.00 MPH       LOGAN              IL   EMERGENCY MNGR

1205 AM     HAIL             1 S LATHAM              39.95N 89.16W
06/27/2011  M1.75 INCH       LOGAN              IL   EMERGENCY MNGR

0224 AM     TSTM WND GST     3 N JACKSONVILLE        39.77N 90.23W
06/27/2011  M53.00 MPH       MORGAN             IL   AWOS

0235 AM     TSTM WND GST     SMITHFIELD              40.47N 90.29W
06/27/2011  E50.00 MPH       FULTON             IL   EMERGENCY MNGR

0252 AM     TSTM WND GST     LITTLE AMERICA          40.43N 90.03W
06/27/2011  E60.00 MPH       FULTON             IL   EMERGENCY MNGR

0253 AM     TSTM WND DMG     TABLE GROVE             40.37N 90.42W
06/27/2011                   FULTON             IL   EMERGENCY MNGR

            TREE SPLIT IN TWO...LANDING ON POWER LINES

0312 AM     HAIL             3 NW LINCOLN            40.18N 89.41W
06/27/2011  M0.88 INCH       LOGAN              IL   EMERGENCY MNGR

0328 AM     HAIL             3 SSE EAST PEORIA       40.63N 89.53W
06/27/2011  M0.75 INCH       TAZEWELL           IL   EMERGENCY MNGR

0328 AM     TSTM WND GST     3 SSE EAST PEORIA       40.63N 89.53W
06/27/2011  M62.00 MPH       TAZEWELL           IL   EMERGENCY MNGR

&&

OUSLEY
Local storm report, Jun 27, 5:26 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
526 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 AM     TSTM WND DMG     4 SW EFFINGHAM          39.08N 88.60W
06/27/2011                   EFFINGHAM          IL   FIRE DEPT/RESCUE

            TREE DOWN NEAR INTERSECTION OF US-40 AND COUNTY ROAD
            1000E.

0427 AM     FLOOD            EFFINGHAM               39.12N 88.55W
06/27/2011                   EFFINGHAM          IL   FIRE DEPT/RESCUE

            NORTHBOUND LANES OF FAYETTE ST. IN EFFINGHAM FLOODED

&&

GEELHART
Local storm report, Jun 27, 5:30 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
530 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       BRYANT                  40.47N 90.09W
06/27/2011  M1.68 INCH       FULTON             IL   COCORAHS

            24-HOUR TOTAL

0500 AM     HEAVY RAIN       1 ESE MOUNT ZION        39.77N 88.86W
06/27/2011  M1.47 INCH       MACON              IL   COCORAHS

            24-HOUR TOTAL

0500 AM     HEAVY RAIN       2 E JACKSONVILLE        39.73N 90.20W
06/27/2011  M1.08 INCH       MORGAN             IL   CO-OP OBSERVER

            24-HOUR TOTAL

0500 AM     HEAVY RAIN       1 NW MATTOON            39.49N 88.38W
06/27/2011  M1.05 INCH       COLES              IL   COCORAHS

            24-HOUR TOTAL

&&

GEELHART
Local storm report, Jun 27, 7:36 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
736 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 AM     HAIL             4 SSW LE ROY            40.29N 88.79W
06/27/2011  E0.88 INCH       MCLEAN             IL   COCORAHS

&&

OUSLEY
Local storm report, Jun 27, 8:33 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
833 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     TSTM WND GST     5 SW PEORIA             40.69N 89.68W
06/26/2011  M61.00 MPH       PEORIA             IL   ASOS

1135 PM     HAIL             ARMINGTON               40.34N 89.31W
06/26/2011  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

            HAIL FELL FOR 5 MINUTES

1205 AM     TSTM WND GST     1 S LATHAM              39.95N 89.16W
06/27/2011  E60.00 MPH       LOGAN              IL   EMERGENCY MNGR

1205 AM     HAIL             1 S LATHAM              39.95N 89.16W
06/27/2011  M1.75 INCH       LOGAN              IL   EMERGENCY MNGR

1206 AM     HAIL             4 SSW LE ROY            40.29N 88.79W
06/27/2011  E0.88 INCH       MCLEAN             IL   COCORAHS

0224 AM     TSTM WND GST     3 N JACKSONVILLE        39.77N 90.23W
06/27/2011  M53.00 MPH       MORGAN             IL   AWOS

0235 AM     TSTM WND GST     SMITHFIELD              40.47N 90.29W
06/27/2011  E50.00 MPH       FULTON             IL   EMERGENCY MNGR

0252 AM     TSTM WND GST     LITTLE AMERICA          40.43N 90.03W
06/27/2011  E60.00 MPH       FULTON             IL   EMERGENCY MNGR

0253 AM     TSTM WND DMG     TABLE GROVE             40.37N 90.42W
06/27/2011                   FULTON             IL   EMERGENCY MNGR

            TREE SPLIT IN TWO...LANDING ON POWER LINES

0312 AM     HAIL             3 NW LINCOLN            40.18N 89.41W
06/27/2011  M0.88 INCH       LOGAN              IL   EMERGENCY MNGR

0328 AM     TSTM WND GST     3 SSE EAST PEORIA       40.63N 89.53W
06/27/2011  M62.00 MPH       TAZEWELL           IL   EMERGENCY MNGR

0328 AM     HAIL             3 SSE EAST PEORIA       40.63N 89.53W
06/27/2011  M0.75 INCH       TAZEWELL           IL   EMERGENCY MNGR

0427 AM     TSTM WND DMG     4 SW EFFINGHAM          39.08N 88.60W
06/27/2011                   EFFINGHAM          IL   FIRE DEPT/RESCUE

            TREE DOWN NEAR INTERSECTION OF US-40 AND COUNTY ROAD
            1000E.

0427 AM     FLOOD            EFFINGHAM               39.12N 88.55W
06/27/2011                   EFFINGHAM          IL   FIRE DEPT/RESCUE

            NORTHBOUND LANES OF FAYETTE ST. IN EFFINGHAM FLOODED

0500 AM     HEAVY RAIN       1 ESE MOUNT ZION        39.77N 88.86W
06/27/2011  M1.47 INCH       MACON              IL   COCORAHS

            24-HOUR TOTAL

0500 AM     HEAVY RAIN       2 E JACKSONVILLE        39.73N 90.20W
06/27/2011  M1.08 INCH       MORGAN             IL   CO-OP OBSERVER

            24-HOUR TOTAL

0500 AM     HEAVY RAIN       1 NW MATTOON            39.49N 88.38W
06/27/2011  M1.05 INCH       COLES              IL   COCORAHS

            24-HOUR TOTAL

0500 AM     HEAVY RAIN       BRYANT                  40.47N 90.09W
06/27/2011  M1.68 INCH       FULTON             IL   COCORAHS

            24-HOUR TOTAL

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 9:23 PM CDTSevere Thunderstorm WarningILXSchuyler52 min
Jun 26, 10:00 PM CDTSpecial Weather StatementILXFulton, Knox60 min
Jun 26, 10:11 PM CDTFlash Flood WarningILXFulton, Schuyler12 hr
Jun 26, 10:15 PM CDTSevere Thunderstorm WarningILXSchuyler30 min
Jun 26, 10:32 PM CDTSpecial Weather StatementILXCass28 min
Jun 26, 10:46 PM CDTSpecial Weather StatementILXMason, Peoria, Tazewell59 min
Jun 26, 11:11 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Peoria, Tazewell, Woodford64 min
Jun 26, 11:21 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon54 min
Jun 26, 11:33 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell, Woodford57 min
Jun 27, 12:09 AM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Macon, Moultrie, Piatt66 min
Jun 27, 12:25 AM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Macon, Vermilion65 min
Jun 27, 1:43 AM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Morgan, Schuyler, Scott62 min
Jun 27, 1:48 AM CDTSpecial Weather StatementILXColes, Douglas, Edgar57 min
Jun 27, 2:10 AM CDTSevere Thunderstorm WarningILXColes, Edgar47 min
Jun 27, 2:15 AM CDTFlash Flood WarningILXCass, Mason, Morgan, Scott5 hr
Jun 27, 2:29 AM CDTAreal Flood AdvisoryILXClark, Coles, Douglas, Edgar5 hr
Jun 27, 2:35 AM CDTSevere Thunderstorm WarningILXChristian, Logan, Mason, Menard, Sangamon, Tazewell55 min
Jun 27, 2:37 AM CDTFlash Flood WarningILXFulton, Knox5 hr
Jun 27, 2:44 AM CDTSpecial Weather StatementILXClark61 min
Jun 27, 2:46 AM CDTSevere Thunderstorm WarningILXFulton, Peoria, Tazewell59 min
Jun 27, 2:49 AM CDTFlash Flood WarningILXClark, Coles, Edgar6 hr
Jun 27, 3:16 AM CDTFlash Flood WarningILXFulton, Logan, Mason, Menard, Sangamon, Tazewell6 hr
Jun 27, 3:29 AM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Moultrie, Piatt and 1 more57 min
Jun 27, 3:31 AM CDTSevere Thunderstorm WarningILXMcLean, Woodford59 min
Jun 27, 4:24 AM CDTFlash Flood WarningILXColes, Douglas, Moultrie, Piatt6 hr
Jun 27, 4:47 AM CDTSpecial Weather StatementILXClark, Coles, Crawford, Cumberland, Edgar, Jasper and 1 more58 min
Jun 27, 4:48 AM CDTAreal Flood AdvisoryILXCumberland, Effingham, Jasper, Shelby6 hr
Jun 27, 10:04 AM CDTAreal Flood AdvisoryILXSchuyler50 min
Jun 27, 10:50 AM CDTAreal Flood WarningILXSchuyler8 hr
Jun 27, 2:40 PM CDTRiver Flood WarningILXFulton, Knox6 hr

Nearby

River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.